TINKSMOM1
30,000-39,999 SparkPoints 39,192
SparkPoints
 

Update on new meds

Thursday, December 06, 2012

Well, here I am again...another round at the neurologist and I am off one med and on to another...But its a good thing. Unfortunately the one med that was doing its job is also causing me to lose my hair. I have to say, I have never been this low, which makes me feel bad that I am letting myself feel so bad about that, if that makes sense....I am generally not a vain person but this is really getting to me...its really frustrating. I think it has more to do with hair, and the over all frustrations of all the other side effects of the meds that have had on me over the years, and the unkown...yaddayaddayadda....I am really trying not to let it take over my life and let it get me down, but some days......at anyrate, my neurologist is awesome, and is switching up my meds, and has put me on one I have already been on, just on a much higher dose, but at least I have been on it and know how I may react to it...
So...I am here, so that I can really keep an eye on my weight, so I dont go too low, and I can know right away if I start gaining. Seizure meds are notorious for weight gain, so I am going to be prepared this time, although this new one is supposed to be "weight neutral", but I dont trust that! Right now I am on all my seizure meds, which is making me fairly sleepy and not at all hungry, so I have to really make myself eat...soup is my friend right now, easy and nutritious. That and cold cereal. I am also trying to keep up with working out, since I am really wanting to tone up still.
Today, I am going to cut my hair, it is so thin, that having slightly long makes it look even more thin. Not happy about it, but there it is. I'd really like it colored, but we will see. Maybe I will really like it short....who knows? Trying to keep it positive! Next week I have my husbands work Christmas party, which I am not thrilled about attending, so hopefully this will help....Anyway...It feels better being here, keeping an eye on things, feeling a part of everything...being proactive. It will take a few months for the old med to be completely out of my system, so hopefully by spring I will start to see something of a change. Even more importantly, hopefully this new med will do its job, keep me seizure free...and if I am really lucky no major side effects!
Share This Post With Others
Member Comments About This Blog Post
  • PRAIRIECROCUS
    Take good care !
    1462 days ago
  • LYNNIERN
    Oh my gosh, so much going on for you! emoticon
    1464 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by TINKSMOM1